OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Vol. 14, Iss. 13 — Jul. 1, 1989
  • pp: 683–685

Aperiodic ruling for the measurement of Gaussian laser beam diameters

J. S. Uppal, P. K. Gupta, and R. G. Harrison  »View Author Affiliations


Optics Letters, Vol. 14, Issue 13, pp. 683-685 (1989)
http://dx.doi.org/10.1364/OL.14.000683


View Full Text Article

Enhanced HTML    Acrobat PDF (248 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

The use of an aperiodic ruling for the measurement of Gaussian laser beam diameters has been analyzed. We show that aperiodic rulings can provide spot-size measurements over a much broader range than available with Ronchi, triangular, or sinusoidal rulings used previously.

© 1989 Optical Society of America

History
Original Manuscript: September 26, 1988
Manuscript Accepted: April 6, 1989
Published: July 1, 1989

Citation
J. S. Uppal, P. K. Gupta, and R. G. Harrison, "Aperiodic ruling for the measurement of Gaussian laser beam diameters," Opt. Lett. 14, 683-685 (1989)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-14-13-683


Sort:  Author  |  Year  |  Journal  |  Reset  

References

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.


« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited